- Associated Press - Monday, June 8, 2015

AUSTIN, Texas (AP) - Austin-Travis County Emergency Medical Services officials say they’ve handled more than 100 calls over the past 10 days from people getting sick after taking a synthetic drug known as K2.

While no deaths have been blamed on the drug, the Austin American-Statesman reports EMS crews have treated at least 122 people over that time.

The synthetic drug is designed to mimic the effects of marijuana.

But it also can cause violent behavior, paranoia, seizures, low heart rates and low blood pressure.

___

Information from: Austin American-Statesman, https://www.statesman.com

Copyright © 2018 The Washington Times, LLC.

The Washington Times Comment Policy

The Washington Times is switching its third-party commenting system from Disqus to Spot.IM. You will need to either create an account with Spot.im or if you wish to use your Disqus account look under the Conversation for the link "Have a Disqus Account?". Please read our Comment Policy before commenting.

 

Click to Read More

Click to Hide